Items where Author is "van der Wal, Jenneke"

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Sheehan, Michelle and van der Wal, Jenneke (2018) Nominal licensing in caseless languages. Journal of Linguistics, 54 (3). pp. 527-589. ISSN 1469-7742

Holmberg, Anders and Sheehan, Michelle and van der Wal, Jenneke (2018) Movement from the double object construction is not fully symmetrical. Linguistic Inquiry. ISSN 1530-9150

This list was generated on Sat Sep 21 02:19:57 2019 BST.